# SDR 06FDEA04030

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR BULK CARGO UNDER FLOOR STRINGER 49 LT HAS A STRINGER REPAIR BETWEEN FRAMES 65 AND 66 WITH 1 STRINGER SECTION AND 1 REPAIR SPLICE PREVIOUSLY INSTALLED REPAIR LOCATED AT FRAME 65-66 ON STRINGER 49 LT WAS   DETERMINED NOT TO BE IAW A310SRM 53-10-14 FIG 201 DUE TO INCORRECT STRINGER   THICKNESS BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED VISUAL   EVALUATION CONSISTED OF CORRECT LOCATION SHAPE SIZE FASTENER SPACING AND EDGE MARGIN FASTENER TYPE AND NUMBER MATERIAL THICKNESS MATERALTYPE AND GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION REPAIRED STRINGER PER FEDEX EA6-5310-105015.
